# SDR HAEA202309120274

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCON20D5
- Aircraft serial: 285
- Aircraft time: 26,590 hours, 19,870 cycles
- Engine: Ge CF7002D2
- Engine time: 14,019 hours, 11,919 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 304002Q
- Condition: Fod
- Location: Zone 400
- Part time: 14,019 hours, 11,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED LYH-SHV, AT CRUISE ALTITUDE OF FL280 THE LEFT ENGINE EXPERENCED A LOSS OF POWER/FLAMEOUT, THE CREW DECENDED TO FL240 AND PERFORMED A SUCCESSFUL AIR START. AFTER LANDING IN SHV THE ENGINE WAS INSPECTED BY AMERISTAR MAINT AND THEY FOUND FOD DAMAGE TO THE 1ST STAGE COMPRESSOR BLADES AND THE FAN BLADES.
